# SDR F3LA2012082300778

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 26,062 hours, 12,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE NR 2 PACK OVERHEAT, ON DEPARTURE CLIMBING THROUGH 11,000 F/A CALLED WITH INFO ON SMOKE IN CABIN (AFT), ODOR WAS NOTABLE BUT DISSIPATING.  EMERGENCY DECLARED AIR TURN BACK ON LANDING ROLL OUT, ECAM MESSAGE APPEARED, ACTIONS COMPLETED.
